# SDR TWAA9806910

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CABIN FLOOR MEMBRANE CRACKED BETWEEN STATION 560 AND 579, APPROX 58 INCH RBL, UNDER AFT END OF FLOOR PANEL 37.  REPAIRED PER SRM 53-01, FIG 4.  (M)
